# SDR CHQA20130419140

- Difficulty date: April 19, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 25,890 hours, 24,540 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,151 hours, 24,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Reinforcement
- Part number: 14524109001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE STRINGER REINFORCEMENT FRAME 20 STRINGER 3L.  THE STRINGER REINFORCEMENT WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
